# SDR DHL2008760501

- Difficulty date: April 13, 2008
- Submitted: April 29, 2008
- Operation: Air carrier
- Aircraft: N760AT
- Make and model: Boeing 727-2B7
- Aircraft serial: 21954
- Aircraft time: 67,239 hours, 39,787 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Beam
- Part number: BAC1506860
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/WING T/E "J" BEAM CRACKED AT RWBL 128.  REMOVED, FABRICATED, AND INSTALLED NEW SUPPORT BEAM FROM WBL 70.5 TO 154.0, PER ASTAR J/C EC-00874-001 AND B727 SRM 51-30-2.
